Skip to main content

Advertisement

We’d like to understand how you use our websites in order to improve them. Register your interest.

Existence of Positive Solutions for Boundary Value Problems of Nonlinear Functional Difference Equation with -Laplacian Operator

Abstract

The existence of positive solutions for boundary value problems of nonlinear functional difference equations with-Laplacian operator is investigated. Sufficient conditions are obtained for the existence of at least one positive solution and two positive solutions.

[12345678910]

References

  1. 1.

    Erbe LH, Wang H: On the existence of positive solutions of ordinary differential equations. Proceedings of the American Mathematical Society 1994,120(3):743–748. 10.1090/S0002-9939-1994-1204373-9

    MATH  MathSciNet  Article  Google Scholar 

  2. 2.

    Grimm LJ, Schmitt K: Boundary value problems for differential equations with deviating arguments. Aequationes Mathematicae 1970,4(1–2):176–190. 10.1007/BF01817758

    MATH  MathSciNet  Article  Google Scholar 

  3. 3.

    Gustafson GB, Schmitt K: Nonzero solutions of boundary value problems for second order ordinary and delay-differential equations. Journal of Differential Equations 1972,12(1):129–147. 10.1016/0022-0396(72)90009-5

    MATH  MathSciNet  Article  Google Scholar 

  4. 4.

    Weng PX, Jiang D: Existence of positive solutions for boundary value problem of second-order FDE. Computers & Mathematics with Applications 1999,37(10):1–9. 10.1016/S0898-1221(99)00120-0

    MATH  MathSciNet  Article  Google Scholar 

  5. 5.

    Weng PX, Tian Y: Existence of positive solution for singular conjugate boundary value problem with delay. Far East Journal of Mathematical Sciences 1999,1(3):367–382.

    MATH  MathSciNet  Google Scholar 

  6. 6.

    Wong F-H: Existence of positive solutions for -Laplacian boundary value problems. Applied Mathematics Letters 1999,12(3):11–17. 10.1016/S0893-9659(98)00164-5

    MATH  MathSciNet  Article  Google Scholar 

  7. 7.

    Yang SJ, Shi B, Gai MJ: Boundary value problems for functional differential systems. Indian Journal of Pure and Applied Mathematics 2005,36(12):685–705.

    MATH  MathSciNet  Google Scholar 

  8. 8.

    Weng PX, Guo ZH: Existence of positive solutions to BVPs for a nonlinear functional difference equation with -Laplacian operator. Acta Mathematica Sinica 2006,49(1):187–194.

    MATH  MathSciNet  Article  Google Scholar 

  9. 9.

    Ntouyas SK, Sficas YG, Tsamatos PCh: Boundary value problems for functional-differential equations. Journal of Mathematical Analysis and Applications 1996,199(1):213–230. 10.1006/jmaa.1996.0137

    MATH  MathSciNet  Article  Google Scholar 

  10. 10.

    Guo DJ: Nonlinear Functional Analysis. Shandong Scientific Press, Jinan, China; 1985.

    Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to B Shi.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Yang, S., Shi, B. & Zhang, D. Existence of Positive Solutions for Boundary Value Problems of Nonlinear Functional Difference Equation with -Laplacian Operator. Bound Value Probl 2007, 038230 (2007). https://doi.org/10.1155/2007/38230

Download citation

Keywords

  • Differential Equation
  • Partial Differential Equation
  • Ordinary Differential Equation
  • Functional Equation
  • Difference Equation